# SDR 9601289911

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, A VIBRATION WAS DETECTED FROM THE NOSE WHEEL.  AIRCRAFT CONTINUED TAKEOFF AND RETURNED TO MSP LANDING WITHOUT INCIDENT.  FOUND RIGHT NOSE LANDING GEAR DOOR OPEN.  SECURED DOOR AND OPERATIONAL CHECK GOOD.
